# SDR QXEA2021062900335

- Difficulty date: June 29, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 16,327 hours, 17,809 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Part number: QXD6520836
- Condition: Broken
- Location: Pax Door Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS EXTERIOR MCD HANDLE RUBBER BUMPER BROKEN. REMOVED FROM SERVICE. REPLACED MCD HANDLE RUBBER BUMPER REF Q44 AMM TASK 52-11-00-820-801 OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
